Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 4, Pages 1–12 (Mi faa1932)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotic behavior of exponential integrals in the complex domain

V. A. Vassiliev


Full text: PDF file (1422 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:4, 239–247

Bibliographic databases:

Received: 18.12.1978

Citation: V. A. Vassiliev, “Asymptotic behavior of exponential integrals in the complex domain”, Funktsional. Anal. i Prilozhen., 13:4 (1979), 1–12; Funct. Anal. Appl., 13:4 (1979), 239–247

Citation in format AMSBIB
\Bibitem{Vas79}
\by V.~A.~Vassiliev
\paper Asymptotic behavior of exponential integrals in the complex domain
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 4
\pages 1--12
\mathnet{http://mi.mathnet.ru/faa1932}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=554406}
\zmath{https://zbmath.org/?q=an:0429.32004}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 4
\pages 239--247
\crossref{https://doi.org/10.1007/BF01078362}


Linking options:
  • http://mi.mathnet.ru/eng/faa1932
  • http://mi.mathnet.ru/eng/faa/v13/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, “Hodge properties of Gauss–Manin connectivities”, Funct. Anal. Appl., 14:1 (1980), 36–37  mathnet  crossref  mathscinet  zmath
    2. A. N. Varchenko, “Asymptotic Hodge structure in the vanishing cohomology”, Math. USSR-Izv., 18:3 (1982), 469–512  mathnet  crossref  mathscinet  zmath
    3. V. I. Arnol'd, “Singularities of systems of rays”, Russian Math. Surveys, 38:2 (1983), 87–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:642
    Full text:140
    References:25
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021